Itchiness


#1

My husband is taking sinemet and for the last 4/5 months has had a very red itchy bumpy rash over 50% of his body. Side effects on meds leaflet list these symptoms.  Seen by GP twice as he cant sleep due to constant scratching. GP says its not related to meds! Has been given moisturising lotion to apply..

Husband hasnt seen a PD nurse even though there is 1 apparantly in the area who was new in post in December. So we have no one to ask for advice...

PD diagnosis is bad enough and living your life daily is hard enough. My husband is only 10months diagnoised and still working....the last thing he needs,as well as trying to hide his mouth and hand tremor all day,from people is to try and stop the itching all day.....

I feel that we are being let down by the services who are meant to help us and feel that no matter what crops up next we will just be ignored or fobbed off...

Has anyone else suffered with this skin problem on sinemet?

Sorry to moan on another lovely sunny day..


#2

Hi

 yes I constantly suffer from itchiness, my doctor has given me Hydromol bath and shower emollient which i use all the time and has made a big difference he has also prescribed a cream to use Myribase Gel which is great.

Hope hubby gets sorted as it is a nightmare scratching all the time.

best wishes Barbara x x x


#3

Yes I have itchiness but on scalp,feels very dry and itchiness worse if exposed to the sun.GP has prescribed various shampoos and lotions with no effect.Any remedies gratefully received.